# SDR VNAA2011110900001

- Difficulty date: November 3, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 18,509 hours, 19,108 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED F/O’S ATTITUDE INDICATION FAILED AND EFIS COMMON CAUTION MESSAGE UPON TAKEOFF FROM MOB.  CREW RETURNED TO MOB AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, SWAPPED AHC’S (ATTITUDE AND HEADING COMPUTER) FROM SIDE TO SIDE, RESET SYSTEM AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
